Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes burning sensation during urination while on Flomax?

Burning during urination foamy strong smelling urine medium sized goiter on front lower neck taking flomax for enlarged prostate antibiotics for infection and blood pressure meds all meds new in last 2 weeks goiter just appeard
Fri, 29 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
Your medications are very good, flomax for enlarged prostate, antibiotics for infection.
*You can drink cranberry juice or tea to help UTI
The goiter is not related to other conditions or drugs.
You should do T3, T4, TSH to check goiter.
Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am on cipro for possible prostatis and also it burns all the time when I urinate. The urine culture came back negative so I am waiting to see an urologist next week but in the mean time he has me on the cipro and flomax for the constant peeing. I also have Lupus nephritis so my Nephrologist is advising too.I can not stand the burning anymore.

doctor1 MD

78 year old male with bhp for 4 years, taking daily doses of Flomax and related complementary relaxant med recently started experiencing strong intermittent burning sensation in rectum and urethra, often before, during and after urination CAUSE? TREATMENT?

doctor1 MD

I just saw what I think is blood in my urine. I am a 70 yr old male, and have been taking Flomax for 4 1/2 weeks. I just had something with flu like symptoms ending 2 days ago. I have had slight headaches but no bloodpressure problems since starting the Flomax. What causes blood in urine? Could it be side effects from flu or flomax?